# SDR SWAA2019021529627

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 51,510 hours, 30,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER AMM.
